RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 3, Pages 120–137 (Mi dm1156)  

This article is cited in 3 scientific papers (total in 3 papers)

Rings over which all modules are completely integrally closed

A. A. Tuganbaev


Abstract: We describe the rings over which all modules are completely integrally closed.

DOI: https://doi.org/10.4213/dm1156

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:4, 477–497

Bibliographic databases:

UDC: 512.55
Received: 04.06.2010

Citation: A. A. Tuganbaev, “Rings over which all modules are completely integrally closed”, Diskr. Mat., 23:3 (2011), 120–137; Discrete Math. Appl., 21:4 (2011), 477–497

Citation in format AMSBIB
\Bibitem{Tug11}
\by A.~A.~Tuganbaev
\paper Rings over which all modules are completely integrally closed
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 3
\pages 120--137
\mathnet{http://mi.mathnet.ru/dm1156}
\crossref{https://doi.org/10.4213/dm1156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2895518}
\elib{http://elibrary.ru/item.asp?id=20730399}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 4
\pages 477--497
\crossref{https://doi.org/10.1515/DMA.2011.030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-81555215528}


Linking options:
  • http://mi.mathnet.ru/eng/dm1156
  • https://doi.org/10.4213/dm1156
  • http://mi.mathnet.ru/eng/dm/v23/i3/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Extensions of automorphisms of submodules”, J. Math. Sci., 206:5 (2015), 583–596  mathnet  crossref  mathscinet
    2. A. A. Tuganbaev, “Avtomorfizm-prodolzhaemye i endomorfizm-prodolzhaemye moduli”, Fundament. i prikl. matem., 21:4 (2016), 175–248  mathnet  mathscinet
    3. A. N. Abyzov, Ch. K. Kuin, A. A. Tuganbaev, “Moduli, invariantnye otnositelno avtomorfizmov i idempotentnykh endomorfizmov svoikh obolochek i nakrytii”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 159, VINITI RAN, M., 2019, 3–45  mathnet
  • Дискретная математика
    Number of views:
    This page:254
    Full text:80
    References:26
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020